Translator Disclaimer
2014 Coefficient inequality for certain $p$-valent analytic functions
D. Vamshee Krishna
Rocky Mountain J. Math. 44(6): 1941-1959 (2014). DOI: 10.1216/RMJ-2014-44-6-1941

Abstract

The objective of this paper is to obtain an upper bound to the second Hankel determinant $|a_{p+1}a_{p+3}-a_{p+2}^{2}|$ for certain $p$-valent analytic functions, using Toeplitz determinants.

Citation

Download Citation

D. Vamshee Krishna. "Coefficient inequality for certain $p$-valent analytic functions." Rocky Mountain J. Math. 44 (6) 1941 - 1959, 2014. https://doi.org/10.1216/RMJ-2014-44-6-1941

Information

Published: 2014
First available in Project Euclid: 2 February 2015

zbMATH: 1309.30013
MathSciNet: MR3310956
Digital Object Identifier: 10.1216/RMJ-2014-44-6-1941

Subjects:
Primary: 30C45, 30C50

Rights: Copyright © 2014 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
19 PAGES


SHARE
Vol.44 • No. 6 • 2014
Back to Top